MAUDE Adverse Event Report: STERIS CORPORATION REVITAL-OX RESERT HIGH LEVEL DISINFECTANT

STERIS CORPORATION REVITAL-OX RESERT HIGH LEVEL DISINFECTANT
Model Number 4455AW
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via user facility medwatch report number mw5148516 that their tee (transesophageal echocardiogram) probes that had been reprocessed with revital-ox resert high level disinfectant had an unknown white residue substance around them after multiple days of being stored in a probe cabinet.No report of injury.
 
Additional Manufacturer Narrative
The instructions for use packet lists storage instructions for revital-ox high level disinfectant."revital-ox resert high level disinfectant should be stored in its original sealed container at controlled room temperature 15 - 30°c (59 -86°f).Do not store in food processing areas.Store in dry, well-ventilated area away from chemicals, direct light, heat or open flame.Do not mix with other cleaning or disinfecting products.The expiration date of the revital-ox resert high level disinfectant is found on the immediate container." the report did not identify the name or location of the user facility of the device in question, therefore, additional information could not be obtained.To date, we have not been informed of this event directly from the user facility.The user facility is unknown.The device could not be returned; therefore, a root cause could not be determined.A follow-up report will be submitted should additional information become available.No additional issues have been reported.

Brand Name
REVITAL-OX RESERT HIGH LEVEL DISINFECTANT
Common Device Name
DISINFECTANT
Manufacturer (Section D)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer (Section G)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key18531238
Report Number1937531-2024-00001
Device Sequence Number20527789
Product Code MED
UDI-Device Identifier00724995095017
UDI-Public00724995095017
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4455AW
Device Catalogue Number4455AW
Device Lot Number325722
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Initial Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown